# SDR J5XA2019FA0000031

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 16,043 hours, 46,389 cycles
- Engine: Allsn 250C20B
- Engine time: 12,698 hours, 6,675 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Part time: 12,698 hours, 6,675 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN ENGINE CHIP LIGHT DURING APPROACH TO LANDING. MAINTENANCE FOUND ACCEPTABLE CHIPS ON UPPER AND LOWER PLUGS. THE PLUGS WERE CLEANED AND REINSTALLED AND A PENALTY RUN WAS PERFORMED. THE PLUGS WERE RECHECKED AND FOUND CLEAN. AIRCRAFT WAS RETURNED TO SERVICE.
